New Onset Diabetes After Transplant

Known as: NODAT 
Development of diabetes after transplant, usually associated with calcineurin inhibitor use.
National Institutes of Health

Papers overview

Semantic Scholar uses AI to extract papers important to this topic.
Highly Cited
2012
Highly Cited
2012
No effective interventions to reduce risk for new-onset diabetes after transplantation (NODAT), a condition associated with… (More)
Is this relevant?
Review
2012
Review
2012
New-Onset Diabetes After Transplantation (NODAT) is an increasingly recognized severe metabolic complication of kidney… (More)
Is this relevant?
2011
2011
OBJECTIVE New-onset diabetes after kidney transplantation (NODAT) has adverse clinical and economic implications. A risk score… (More)
  • table 1
  • table 2
  • figure 1
  • figure 2
Is this relevant?
2010
2010
New-onset diabetes after transplantation (NODAT) is a frequent complication after liver transplantation and has a negative impact… (More)
Is this relevant?
2010
2010
BACKGROUND Metabolic syndrome (MS) and new onset diabetes after transplant (NODAT) are common in kidney transplant patients. We… (More)
  • table 1
  • figure 2
  • figure 1
  • table 4
  • table 2
Is this relevant?
2009
2009
New-onset diabetes after transplantation (NODAT) is a frequent complication and has an impact on patient and graft survival… (More)
Is this relevant?
2009
2009
New-onset diabetes after transplantation (NODAT) is a serious and frequent complication in transplant recipients. Whether NODAT… (More)
Is this relevant?
2007
2007
BACKGROUND Data from matched historical cohort studies suggest that autosomal-dominant polycystic kidney disease (ADPKD) may be a… (More)
Is this relevant?
Review
2006
Review
2006
New-onset diabetes after transplantation (NODAT) contributes to the risk for cardiovascular disease and infection, reducing graft… (More)
Is this relevant?
2006
2006
New-onset diabetes after transplantation (NODAT) is a serious complication of transplantation. This study tested whether IL-6… (More)
Is this relevant?